# SDR SWAA2025090811786

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 70,302 hours, 42,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD AILSE AT MID CABIN AND LIGHT ON OVERWING EXIT CAPT SIDE WILL NOT ILLUMINATE.   REMOVED AND REPLACED BATTERY CHARGER AND BATTERY AMM 33-51-06
